promotion image of download ymail app
Promoted
amina asked in HealthWomen's Health · 2 months ago

Is Nexplanon making me go crazy?

Ever since I been on this birth control I been acting really unstable and can’t stay asleep I’m taking it out this Tuesday after having it on for four months.

3 Answers

Relevance
  • Anonymous
    2 months ago
    Favourite answer

    Nexplanon is a systemic form of BC (meaning it affects your whole body's hormones, not just the localized area like an IUD or NuvaRing). It can definitely cause emotional/mental symptoms. Don't let anybody gaslight you into thinking the symptoms weren't real or were unrelated; it's rare, but some people react very badly to certain hormones. When I was on Yaz, it caused the worst mental state I've ever experienced in my life, and my primary care doc kept telling me it was situational and unrelated. It took getting to my second OB/GYN to figure out that I shouldn't be taking estrogen. Lots of people have gone through depression caused by their birth control. That doesn't mean you can't be on a form of BC; Nexplanon is a progesterone-only method, so you might want to look into more localized options like I mentioned (IUS & NuvaRing). Maybe Lo Loestrin could also work? Talk to your doctor once you've gotten it taken out about what else you might be able to try. Really sorry you had to go through that, it's tough and incredibly frustrating. 

    • Commenter avatarLog in to reply to the answers
  • ?
    Lv 7
    2 months ago

    nope just stress...........

    • Commenter avatarLog in to reply to the answers
  • Mike G
    Lv 7
    2 months ago

    No, you would be crazy anyway.

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.